MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2008-1036857

Медицинская библиотека · Geburtshilfe und Frauenheilkunde · 1989

[The "HELLP syndrome" without fragmentocytes: do drug-induced antibodies play a role?].

Drack G, Neftel K, Lauper U, Gmür D

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

This is a case report on a nulliparous women, who developed the HELLP syndrome following intravenous tocolysis. Contrary to our expectations, neither schistocytes nor signs of intravasal coagulation were apparent; however, we found Fenoterol-associated anti-erythrocyte antibodies. However, the low titre of these antibodies does not explain the massive haemolysis. It is suggested, that these antibodies represent a causal factor in developing the HELLP syndrome.

Для цитирования: Drack G, Neftel K, Lauper U, Gmür D. [The "HELLP syndrome" without fragmentocytes: do drug-induced antibodies play a role?].. Geburtshilfe und Frauenheilkunde. 1989. DOI: 10.1055/s-2008-1036857.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.